| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: copaxone
[ Back to Messages
Posted by Barb G
on March 31, 2000 at 13:05:34:
In Reply to: Re: copaxone posted by Janice on March 22, 2000 at 22:20:14:
Hi.......I've been taking daily injections of copaxone now for two years. I like it as there are NO side effects. What is the longtem benefit? Well, only time will tell. I see another reply here explaining what cop is supposed to do. Slow the progression and lengthen time between flareup. I have experienced that to be the case. I think it's SO VERY important for all people with M.S. to be taking some kind of treatment. (one of the ABC's.) It's good that her doc has started her on something quickly. Things should go well for her.
: : my wife has m.s. her dr.has put her on daily injections
: : of copaxone does anyone have any infomation about
: : its use
: Hello, My husband has been recently diagnosed with MS this past Oct. It is devastating, but one day at a time. He has been taking Copaxone since then and what it does is to slow down the progression and also suppose to lengthen the time between relapses.With it slowing down the progression we are praying that the lesions shown on his MRI will not have advanced, but have very few new lesions if any new ones exist at all.You determine thte best time of the day to give yourself the injection and then just make it a routine. It's not to difficult and the needle is very small.Your doctor or nurse will help you give yourself the first injection so that you feel easy enough to do this at home yourself or with your spouse. We wish you the best of luck!
All times are GMT -7. The time now is 03:31 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!